# SDR 2007UALA00988

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 67,651 hours, 8,330 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL 1A AFT, 5A AFT, 36 LT & 44 RT ARE INOPERATIVE.  RELAMPED EEL.
